# SDR USAA2011070600020

- Difficulty date: June 14, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A145011
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 - CRACK ON FORWARD UPPER CORNER OF PYLON ACCESS (5724L) CUTOUT.  REPAIRED FORWARD UPPER CORNER OF PYLON ACCESS (5724L) CUTOUT IAW EA 103051.
